Alert archive / Iowa / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 134, NWS Sioux Falls, SD

May 27, 2012Plymouth County, Woodbury County, Iowa; Union County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 27, 2012, 9:42 PM CDT for Plymouth County, Woodbury County, Iowa; Union County, South Dakota. It was in force for 10 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2012, 9:42 PM CDT (02:42 UTC)
Expired
May 27, 2012, 9:52 PM CDT
In force
10 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Plymouth County, IA, Woodbury County, IA, Union County, SD

The radar

The Sioux Falls radar (KFSD), 111 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 9:45 PM CDTHAIL 15 Wnw Sioux City, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 3:42 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
2094 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WUUS53 KFSD 280242
SVRFSD
IAC149-193-SDC127-280315-
/O.NEW.KFSD.SV.W.0134.120528T0242Z-120528T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
942 PM CDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PLYMOUTH COUNTY IN NORTHWEST IOWA...
  EXTREME NORTHWESTERN WOODBURY COUNTY IN WEST CENTRAL IOWA...
  SOUTHEASTERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA...

* UNTIL 1015 PM CDT

* AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR NORTH SIOUX CITY...OR 8 MILES NORTHWEST OF SIOUX
  CITY...AND MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MERRILL AROUND 1000 PM CDT...
  CRAIG AND STRUBLE AROUND 1010 PM CDT...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BRUNSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4252 9654 4251 9659 4253 9664 4255 9664
      4258 9669 4291 9643 4291 9608 4249 9644
      4248 9649
TIME...MOT...LOC 0242Z 210DEG 47KT 4259 9651
WIND...HAIL 60MPH 1.00IN

$$

BT
1 follow-up statement
822 
WWUS53 KFSD 280252
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
952 PM CDT SUN MAY 27 2012

IAC149-193-SDC127-280302-
/O.CAN.KFSD.SV.W.0134.000000T0000Z-120528T0315Z/
PLYMOUTH IA-WOODBURY IA-UNION SD-
952 PM CDT SUN MAY 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION...EXTREME
NORTHWESTERN WOODBURY AND WESTERN PLYMOUTH COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4252 9654 4251 9659 4253 9664 4255 9664
      4258 9669 4291 9643 4291 9608 4249 9644
      4248 9649
TIME...MOT...LOC 0252Z 210DEG 47KT 4270 9642

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:52 PM CDT, 6 hours 50 minutes earlier.

Area forecast discussion, May 27, 2:52 PM CDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 PM CDT SUN MAY 27 2012

.DISCUSSION...
SURFACE FRONT HAS BECOME MORE DIFFUSE ACROSS THE AREA WITH WINDS
MIXING OUT TO A SOUTHWESTERLY DIRECTION ALOFT. SATELLITE INDICATES
CUMULUS FIELD ALONG AND EAST FROM MARSHALL MN DOWN INTO CENTRAL
NEBRASKA.  CUMULUS FIELD ALONG AND NORTH OF I-90 IS FAIRLY FLAT AT
THIS POINT...HOWEVER...FURTHER TO THE SOUTH ACROSS EASTERN NEBRASKA
CLOUDS ARE A BIT MORE VIGOROUS WITH LIGHT ECHOS ON RADAR.  AS UPPER
LEVEL WAVE OVER NORTHERN ROCKIES PINWHEELS NORTHEAST INTO THE
NORTHERN PLAINS AND UPPER LEVEL JET STREAK NOSES INTO THE AREA
EXPECT WEAK CAPPING INVERSION ACROSS THE AREA TO BE OVERCOME WITH
THUNDERSTORM DEVELOPMENT AROUND 22Z.  HRRR HAS BEEN FAIRLY
CONSISTENT WITH DEVELOPMENT DURING THIS TIME FRAME.  WITH INITIAL
UPDRAFT DEVELOPMENT EXPECT STORMS TO CARRY A HAIL THREAT...WITH HAIL
UP TO AROUND 2 INCHES IN DIAMETER.  CAPE PROFILES ARE FAIRLY
THIN...WITH A NORMALIZED CAPE VALUE AROUND 0.15.  AS COLDER AIR
MOVES IN ALOFT...WET BULB ZERO HEIGHT DROPS FROM AROUND 11K FEET TO
7K OR SO...BUT EXPECT STORMS TO BE FAIRLY LINEAR BY THIS POINT.
STORMS SHOULD BECOME LINEAR FAIRLY QUICKLY...AND ONCE THEY DO SO
TAKE ON A STRONG WIND POTENTIAL.  MODEL SOUNDINGS INDICATE AIR ABOVE
600 MB IS RELATIVELY DRY...ENHANCING DOWNDRAFT POTENTIAL. IN
ADDITION...WINDS ARE FAIRLY STRONG ALOFT WITH 40-60 KTS ABOVE 700
MB.  WITH UNIDIRECTIONAL WINDS FROM THE SURFACE TO THE TOP OF THE
TROPOSPHERE...IT SHOULD BE EASY TO BRING WINDS DOWN TO THE
SURFACE...AND THINK LARGE SECTION OF THE EASTERN HALF OF THE
FORECAST AREA FACES A FAIRLY HIGH WIND THREAT WITH STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH...WITH THE POTENTIAL FOR STRONGEST STORMS
TO EXCEED 80 MPH. AS STORMS EVOLVE INTO A LINE...EXPECT HAIL THREAT
TO DIMINISH...WITH POTENTIAL OF HALF DOLLAR SIZED HAIL. SEVERE
THREAT SHOULD ABATE FROM WEST TO EAST MAINLY WORKING EAST FORECAST
AREA AFTER 05Z.  MODELS INDICATE POTENTIAL OF SOME LOW LYING STRATUS
DEVELOPING LATE TONIGHT ALONG AND EAST OF HIGHWAY 60...BUT
CONFIDENCE IS LOW AT THIS POINT. /BT

MONDAY AND TUESDAY WILL BOTH PROVE TO BE BREEZY AND COOLER AS THE
UPPER LEVEL LOW WRAPS UP OVER NORTH DAKOTA ON MONDAY AND MOVES INTO
THE GREAT LAKES REGION ON TUESDAY. THE AIR MASS WILL BE MILDER ON
MONDAY WITH GOOD MIXING SO WENT JUST A BIT ABOVE GUIDANCE BECAUSE OF
THE MIXY ENVIRONMENT. RELATIVELY COOL ON MONDAY NIGHT BUT WITH COLD
AIR ADVECTION EXPECTED WINDS SHOULD NOT DROP OFF TOO MUCH SO
STICKING WITH MID TO UPPER 40S SEEMS REASONABLE. WITH COLDER AIR IN
PLACE ON TUESDAY HIGHS WILL BE ABOUT 5 TO 10 DEGREES COOLER AND IT
WILL STILL BE BREEZY. WITH HIGHS ONLY IN THE LOWER TO MID 60S AND A
NORTHWEST WINDS AT 15 TO 25 MPH WILL FEEL FAIRLY COOL.

HIGH PRESSURE WILL BUILD SOUTH ON TUESDAY NIGHT AND REMAIN IN PLACE
ON WEDNESDAY BRINGING ANOTHER VERY COOL DAY...ALBEIT WITH MUCH LESS
WIND. REGARDLESS LOWS IN THE UPPER 30S TO LOWER 40S AND HIGHS IN THE
LOWER TO MID 60S WILL STILL FEEL PRETTY COOL. UPPER LEVEL SUPPORT
AND PLENTY OF MID LEVEL MOISTURE WILL BRING A THREAT FOR RAINFALL
LATE TUESDAY NIGHT THROUGH EARLY THURSDAY MORNING...WITH THE BETTER
CHANCES SOUTH OF INTERSTATE 90. IF THIS SYSTEM IS 3 TO 6 HOURS
FASTER THAN EXPECTED HIGHS COULD EASILY GET STUCK IN THE 50S OVER
MUCH OF THE AREA. WHILE RAINFALL AMOUNTS WILL LIKELY TO EXCEED A
QUARTER OF AN INCH MOST LOCATIONS WILL LIKELY SEE A TENTH OF AN INCH
OR SO. INSTABILITY PRETTY MARGINAL SO ONLY HAVE A SLIGHT CHANCE FOR
THUNDERSTORMS AROUND THE MISSOURI RIVER AREA.

IN THE LATTER PERIODS(THU/SUN)...STILL LOOKS COOL EARLY IN THE
PERIOD WITH GRADUAL WARMING THROUGH THE WEEKEND. A LITTLE
DISAGREEMENT ON SUNDAY WITH JUST HOW WARM TO GO BUT OVERALL DECENT
AGREEMENT ON BROAD SCALE PATTERN. LOOKING PRETTY MUCH DRY THROUGH
THE PERIOD WITH A TAIL END THREAT ON THURSDAY AS WAVE EXITS THE AREA
THEN SOME POTENTIAL FOR THUNDERSTORMS SATURDAY NIGHT AS WARMER AIR
RETURNS. HIGHS THURSDAY IN THE 60S WILL WARM INTO THE 70S FRIDAY
THEN INTO THE 80S BY SUNDAY. /08

&&

.AVIATION.../FOR THE 18Z TAF ISSUANCE/
THREAT FOR STORMS DEVELOPING AROUND 22Z NEAR AN ADVANCING COLD FRONT
BY LATE AFTERNOON AND EVENING ROUGHLY EAST OF A BROOKINGS TO YANKTON
SOUTH DAKOTA LINE. SEVERE STORMS WILL BE A POSSIBILITY...INCLUDING
FSD AND SUX. LARGE HAIL AND STRONG WINDS WILL BE A THREAT WITH THESE
STORMS. MODELS SUGGEST POTENTIAL FOR A THIN LAYER OF LOW LYING
STRATUS DEVELOPING BEHIND THE COMPLEX EAST OF THE JAMES RIVER
VALLEY.  FOR NOW...JUST WENT SCATTERED BUT MAY HAVE TO INCREASE TO
CEILING IF SOMETHING DEVELOPS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH MONDAY MORNING
FOR      IAZ001>003-012>014-020>022-031-032.

MN...FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH MONDAY MORNING
FOR      MNZ072-080-081-089-090-097-098.

NE...FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH MONDAY MORNING
FOR      NEZ014.

SD...FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH MONDAY MORNING
FOR      SDZ071.

&&
Hazardous weather outlook, May 27, 11:35 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1135 AM CDT SUN MAY 27 2012

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-281200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1135 AM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
AN ELEVATED RISK OF SEVERE THUNDERSTORMS EXISTS LATE THIS
AFTERNOON AND THROUGHOUT THE EVENING. SCATTERED STORMS ARE EXPECTED
TO DEVELOP LATE THIS AFTERNOON...MERGING INTO A CONVECTIVE COMPLEX
AS THE EVENING PROGRESSES. EARLY IN THIS EVENT...ANY ISOLATED TO
SCATTERED CELLS COULD PRODUCE HAIL UP TO THE SIZE OF GOLF BALLS.
THEN THROUGH THE EVENING...THE COMPLEX OF STORMS WILL GIVE BOTH A
HAIL AND DAMAGING WIND THREAT. DAMAGING WINDS IN EXCESS OF 70 MPH
ARE POSSIBLE ALONG AND EAST OF A YANKTON...TO SIOUX FALLS TO
MARSHALL MINNESOTA LINE...WITH THE HAIL POTENTIAL DECREASING
MODESTLY TO ABOUT HALF DOLLAR SIZE.

FLOODING...
A STORM COMPLEX IS EXPECTED TO DEVELOP AND MOVE EASTWARD THIS
EVENING. ONE TO TWO INCHES OF RAIN WITH LOCALLY HEAVIER AMOUNTS
IS LIKELY TO OCCUR IN MUCH OF SOUTHWEST MINNESOTA AND NORTHWEST
IOWA...AND ALSO IN A SMALL AREA OF EXTREME SOUTHEAST SOUTH DAKOTA
AND FAR NORTHEAST NEBRASKA. THESE AREAS HAVE ALSO RECEIVED A
WIDESPREAD TWO TO FOUR INCHES OF RAIN THE PAST SEVERAL DAYS CREATING
SATURATED GROUND. THEREFORE URBAN AND RURAL FLASH FLOODING IS
POSSIBLE IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PM TO MIDNIGHT TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 27, 7:57 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
757 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     W HULL                  43.19N 96.14W
05/27/2012  E70 MPH          SIOUX              IA   TRAINED SPOTTER

            ESTIMATED 60-70 MPH WITH BRANCHES DOWN

&&

LAFLIN
Local storm report, May 27, 8:06 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
806 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLOOD            4 S MASKELL             42.63N 96.98W
05/27/2012                   DIXON              NE   LAW ENFORCEMENT

            ESTIMATED 3 INCHES OF RAIN IN LAST HOUR. WATER IS POOLING
            OVER ROADWAYS.

&&

KHANKO
Local storm report, May 27, 8:13 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
813 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     FLASH FLOOD      ROCK VALLEY             43.20N 96.30W
05/27/2012                   SIOUX              IA   PUBLIC

            WATTER RUNNING RAPIDLY DOWN THE ROAD.

&&

KWEISSER
Local storm report, May 27, 8:14 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
814 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             INWOOD                  43.29N 96.44W
05/27/2012  E1.00 INCH       LYON               IA   BROADCAST MEDIA

&&

LAFLIN
Local storm report, May 27, 8:26 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
826 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     W BOYDEN                43.19N 96.01W
05/27/2012  E60 MPH          SIOUX              IA   TRAINED SPOTTER

&&

LAFLIN
Local storm report, May 27, 8:35 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
835 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      ROCK VALLEY             43.20N 96.30W
05/27/2012                   SIOUX              IA   TRAINED SPOTTER

            WATER OVER ROAD MAKING MAINSTREET IMPASSIBLE AND HIGHWAY
            18 IS DOWN TO ONE LANE

&&

KWEISSER

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:11 PM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux34 min
May 27, 7:22 PM CDTFlash Flood WarningFSDLyon, Plymouth, Sioux7 hr
May 27, 7:31 PM CDTSevere Thunderstorm WarningFSDLyon, Plymouth, Sioux29 min
May 27, 7:54 PM CDTSevere Thunderstorm WarningFSDLyon, O'Brien, Osceola, Sioux36 min
May 27, 8:19 PM CDTFlash Flood WarningFSDLyon, Osceola7 hr
May 27, 8:54 PM CDTSevere Thunderstorm WarningFSDDickinson36 min
May 27, 9:18 PM CDTSevere Thunderstorm WarningFSDPlymouth27 min
May 28, 5:35 AM CDTRiver Flood WarningFSDLyon52 hr
May 28, 5:35 AM CDTRiver Flood WarningFSDClay71 hr
May 28, 5:35 AM CDTRiver Flood WarningFSDClay8 days
May 28, 5:35 AM CDTRiver Flood WarningFSDBuena Vista, Clay9 days
May 27, 9:32 PM CDTFlash Flood WarningFSDClay, Union4 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2012Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.